# SDR SWIA971565

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Probe
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT TORQUE FLUCTUATES FROM 64 PERCENTS DOWN TO 0 PERCENTS (ANALOG AND DIGITAL).  RETURNED TO SFO.  REPLACED RIGHT ENGINE TORQUE PROBE.  OPS CHECKED GOOD ON ENGINE RUN.
